A Model-Theoretic Analysis of Fidel-Structures for mbC

In Can Başkent & Thomas Macaulay Ferguson (eds.), Graham Priest on Dialetheism and Paraconsistency. Springer Verlag. pp. 189-216 (2019)
  Copy   BIBTEX


In this paper, the class of Fidel-structures for the paraconsistent logic mbC is studied from the point of view of Model Theory and Category Theory. The basic point is that Fidel-structures for mbC can be seen as first-order structures over the signature of Boolean algebras expanded by two binary predicate symbols N and O satisfying certain Horn sentences. This perspective allows us to consider notions and results from Model Theory in order to analyze the class of mbC-structures. Thus, substructures, union of chains, direct products, direct limits, congruences and quotient structures can be analyzed under this perspective. In particular, a Birkhoff-like representation theorem for mbC-structures as subdirect products in terms of subdirectly irreducible mbC-structures is obtained by adapting a general result for first-order structures due to Caicedo. Moreover, a characterization of all the subdirectly irreducible mbC-structures is also given. An alternative decomposition theorem is obtained by using the notions of weak substructure and weak isomorphism considered by Fidel for \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$C_n$$\end{document}-structures.



    Upload a copy of this work     Papers currently archived: 89,330

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Homogenizable structures and model completeness.Ove Ahlman - 2016 - Archive for Mathematical Logic 55 (7-8):977-995.
Models of weak theories of truth.Mateusz Łełyk & Bartosz Wcisło - 2017 - Archive for Mathematical Logic 56 (5-6):453-474.
P 0 1 \pi^0_1 -presentations of algebras.Bakhadyr Khoussainov, Theodore Slaman & Pavel Semukhin - 2006 - Archive for Mathematical Logic 45 (6):769-781.
Typical automorphism groups of finite nonrigid structures.Vera Koponen - 2015 - Archive for Mathematical Logic 54 (5-6):571-586.
Chains of saturated models in AECs.Will Boney & Sebastien Vasey - 2017 - Archive for Mathematical Logic 56 (3-4):187-213.


Added to PP

8 (#1,123,904)

6 months
3 (#424,136)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Marcelo E. Coniglio
University of Campinas

References found in this work

No references found.

Add more references